About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 397376, 6 pages
http://dx.doi.org/10.1155/2014/397376
Research Article

Multipliers of Modules of Continuous Vector-Valued Functions

Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 8 November 2013; Accepted 11 January 2014; Published 12 May 2014

Academic Editor: M. Mursaleen

Copyright © 2014 Liaqat Ali Khan and Saud M. Alsulami. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In 1961, Wang showed that if is the commutative -algebra with a locally compact Hausdorff space, then . Later, this type of characterization of multipliers of spaces of continuous scalar-valued functions has also been generalized to algebras and modules of continuous vector-valued functions by several authors. In this paper, we obtain further extension of these results by showing that where and are -normed spaces which are also essential isometric left -modules with being a certain commutative -algebra, not necessarily locally convex. Our results unify and extend several known results in the literature.